Generalized Cauchy-Riemann lightlike submanifolds of indefinite Sasakian manifolds

Articles > Article · 2008

Authors: K. L. Duggal, Bayram ŞAHİN

ACTA MATHEMATICA HUNGARICA, Journal Indexed in SCI Expanded, International, 2008, vol 122, pp 45-58

DOI: 10.1007/s10474-008-7221-8

Summary

We study a class of submanifolds, called Generalized Cauchy-Riemann (GCR) lightlike submanifolds of indefinite Sasakian manifolds as an umbrella of invariant, screen real, contact CR lightlike subcases [8] and real hypersurfaces [9]. We prove existence and non-existence theorems and a characterization theorem on minimal GCR-lightlike submanifolds.

View details